# SDR C2XA10IA189

- Difficulty date: July 3, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 20,970 hours, 16,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200102150
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 21,882 hours, 17,645 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - DURING CLIMB, AT FL250 IN ICING CONDITIONS THE CREW REPORTED A BLEED NR 2 OVERTEMP WARNING WITH INDICATIONS IN THE UPPER RED RANGE.  THE CREW DIVERTED TO TUL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO FAN AIR THERMOSTAT, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
